# SDR SWAA2019102213874

- Difficulty date: October 8, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL BEAM #4 CRACKED, AT INBOARD MOST HOLE AND BELOW FILLET RADIUS.          / R&R #4 BEAM PER SRM & DWG.
